MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIVACIT-E LINER 36MM I.D. SIZE F; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 VIVACIT-E LINER 36MM I.D. SIZE F; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Bursitis (4832)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right total hip replacement.Subsequently, the patient went to urgent care and was diagnosed with a uti and prescribed ciprofloxacin.At the patient¿s 1-year follow up appointment, severe pain and severe difficulties walking was reported.The patient was prescribed stretching and meloxicam for suspected greater trochanteric bursitis.
 
Additional Manufacturer Narrative
(b)(4).D10: 574202020 femoral stem cementless collared high offset 12/14 taper size 2 3161223.00877503602 biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14 3156893.010000664 g7 pps ltd acet shell 54f j7589221.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial right total hip replacement performed.Subsequently, the patient went to urgent care and was diagnosed with a uti and prescribed ciprofloxacin.At the patient¿s 1-year follow up appointment, severe pain and severe difficulties walking were reported.The patient was prescribed stretching and meloxicam for suspected greater trochanteric bursitis.It was reported that the patient continues to have severe pain and right muscular pain and was encouraged to use massage.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: b5, g3, g6, h2.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6.Review of the reported event by a health care professional found: bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The root cause of the reported event was determined to be unrelated to the device.This is a limited investigation; a review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 VIVACIT-E LINER 36MM I.D. SIZE F
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20744413
Report Number0001822565-2024-03651
Device Sequence Number8755470
Product Code LPH
UDI-Device Identifier00889024519916
UDI-Public(01)00889024519916(17)280225(10)65833256
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number30103606
Device Lot Number65833256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer01/10/2025
10/20/2025
11/18/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/15/2025
11/14/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight83 KG
Patient RaceWhite